# SDR SWAA2023072883446

- Difficulty date: June 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 AT BL0 FWD GALLEY AND LAV 2023-404971<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS294.5 TO BS312 AT BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400; SHEET 23; REV. ?. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS294.5 TO BS312 AT BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400; SHEET 23; REV. ?. RII VERIFIED
